# SDR ASAA0210058

- Difficulty date: March 9, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS ON THE AFT SEAT PALLET INOPRATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY THEN LIGHTS OPERATED NORMAL.  (M)
